# SDR IPXA2025022646018

- Difficulty date: February 26, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 30,722 hours, 20,403 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat System
- Condition: False Indication
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**EMERGENCY DECLARED**APPROACHING FINAL CALLED FOR FLAPS 1AND SET FLAPS1 AND RECEIVED LE SLAT DISAGREE. PERFORMED THE QRH CHECKLIST LEADING EDGE LIGHT STAYED ILLUM SO WE PERFORMED THE LE EDGE SLAT ASYMMETRY TO ITS T/S PER FIM 27-81 TREE 803 PERFORMED OPERATION TEST IAW AMM 27-81-00 OPS CHECK GOOD. BITE TESTED FSEU 1,2,3 NO EXISTING FAULTS IN REF TO FIM 27-51 COULD NOT DUPLICATE ANY FAULT OR SLAT DISAG, NO HISTORY.
